# SDR AALA202412023371

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 37,447 hours, 16,085 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock Pin
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAV D DOOR IS INOP STICKING. MAINTENANCE ADJUSTED LOWER LOCKING PIN, DOOR OPS CHECK NORMAL IAW AMM 25-40-14.
